Institut de Mathématiques de Marseille, UMR 7373




Rechercher


Accueil >

Recherche approfondie

par Année
par Auteur
par Thème
par Type

(14) Production(s) de LEPSKI O.

   1  2 >
--------------------
+ Upper functions for $\mathbb{L}_{p}$-norms of Gaussian random fields doi link

Auteur(s): Lepski O.(Corresp.)

(Article) Publié: Bernoulli, vol. 22 p.732-773 (2016)


--------------------
+ ADAPTIVE ESTIMATION OVER ANISOTROPIC FUNCTIONAL CLASSES VIA ORACLE APPROACH doi link

Auteur(s): Lepski O.

(Article) Publié: Annals Of Statistics, vol. 43 p.1178 - 1242 (2015)


--------------------
+ Lower bounds in the convolution structure density model hal link

Auteur(s): Lepski O., Willer T.

(Document sans référence bibliographique)


--------------------
+ ADAPTIVE ESTIMATION UNDER SINGLE-INDEX CONSTRAINT IN A REGRESSION MODEL doi link

Auteur(s): Lepski O., Serdyukova Nora

(Article) Publié: Annals Of Statistics, vol. 42 p.1-28. (2014)


--------------------
+ On adaptive minimax density estimation on R^d doi link

Auteur(s): Goldenshluger Alexander, Lepski O.

(Article) Publié: Probability Theory And Related Fields, vol. 159 p.479–543. (2014)


--------------------
+ Upper Functions for Positive Random Functionals. II. Application to the Empirical Processes Theory, Part 1 doi link

Auteur(s): Lepski O.

(Article) Publié: -Mathematical Methods Of Statistics, vol. 22 p.83–99 (2013)


--------------------
+ Adaptive Estimation in the Single-Index Model via Oracle Approach doi link

Auteur(s): Lepski O., Serdyukova N

(Article) Publié: -Mathematical Methods Of Statistics, vol. 22 p.310-322 (2013)


   1  2 >